# SDR BAQA092604

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,120 hours
- Engine: Pwa PW206A
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Disc
- Part number: L635M1025229
- Condition: Chattering
- Location: Main Rotor
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE DISC PRODUCING EXCESSIVE CHATTER WHILE BRAKE APPLIED. REPLACED WITH SERVICABLE UNIT.  02/16/2004
